Advertisement

Siberian Mathematical Journal

, Volume 44, Issue 4, pp 629–637 | Cite as

On Factorization Components of the Sojourn Times for Semicontinuous Random Walks in a Strip

  • V. S. Lugavov
Article

Abstract

We find an explicit form of the factorization components of the sojourn time for an upper semicontinuous random walk in a strip.

semicontinuous random walk matrix factorization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lugavov V. S. and Rogozin B. A., “Factorizations of the sojourn times of semi-Markov random walks,” Sibirsk. Mat. Zh., 42, No. 2, 389–406 (2001).Google Scholar
  2. 2.
    Presman` E. L., “Factorization methods and a boundary problem for sums of random variables on a Markov chain,” Izv. Akad. Nauk SSSR Ser. Mat., 33, No. 4, 861–900 (1969).Google Scholar
  3. 3.
    Borovkov A. A., Stochastic Processes in Queuing Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  4. 4.
    Borovkov A. A., Probability [in Russian], Nauka, Moscow (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • V. S. Lugavov
    • 1
  1. 1.Kurgan Military Institute of the Frontier Guard Service of the Russian FederationRussia

Personalised recommendations